I have both; Diabetes and schizoaffective (SA) which make day-to-day very difficult. My treatments include:
-Novolog/ Humolg R x3
-opana er 40 mg x2
-Hydromorphone 4mg x6
-Klonopine .5-1.0mg x1 (for RLS)
-Orphenadrine Citrate 100mg x2
I cannot seem to get the necessary relief from the medications. I am constantly in agony. My social dysfunctions are at an all time high. I have no focus which is terrible because I need to attend some occupational therapy. by most observational standards I am discombobulated. Even though I am American my dysfunction resemble that of an immigrant or other worldly perception of occurrences and events.
How can I get my Doctors on the same page without constant reboot via the form of hospitalization? Called on this method before which yielded detrimental results in therapy. To delve only slightly the health department offers programs for those of mental dysfunction but I receive social ostracization without being crowed by other disorders not at all related to my own(autism) for an instance.
I need solutions to a compounded situation, my existance.
i am glad you posted this i do not have diabetes but both my parents do have it. over this weekend i did not feel right so i stop taking my meds i am going to see a doctor soon have you tried exercise to drop your sugar levels i need to do this but i am in alot of pain
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.